# SDR 97ZZZX2669

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48SA
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040417
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear Pin
- Part number: 5741100203
- Condition: Worn
- Location: Mlg Link Pivot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A RECENT 404 TITAN GEAR INSPECTION ON THE MAIN LANDING GEAR, FOUND TRAILING LINK PIVOT PINS WORN EXCESSIVELY.  THE PHENOLIC-LINED BUSHINGS WERE WITHIN MANUFACTUER'S SPECS.  NEW PINS WERE INSTALLED.
